Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 5, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 16, 2014, 1:59 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Mar 17, 2014, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2014, 1:59 PM MST (20:59 UTC)
- In effect from
- Mar 17, 2014, 11:00 AM MST
- Expired
- Mar 17, 2014, 7:56 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3878 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -167 m²/s²
- 0-3 km storm-relative helicity
- -128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
475 WWUS75 KFGZ 162059 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 159 PM MST SUN MAR 16 2014 AZZ004>007-009>015-039-040-170500- /O.NEW.KFGZ.WI.Y.0005.140317T1800Z-140318T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...DILKON 159 PM MST SUN MAR 16 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. * TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND BECOME STRONG AND GUSTY THROUGH EARLY MONDAY EVENING. * WINDS...WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE CHINLE VALLEY OF NORTHEAST ARIZONA. LOCAL AREAS OF BLOWING DUST ARE ALSO POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE AND GLEN CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
5 follow-up statements
434 WWUS75 KFGZ 170445 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 945 PM MST SUN MAR 16 2014 AZZ004>007-009>015-039-040-171245- /O.CON.KFGZ.WI.Y.0005.140317T1800Z-140318T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...DILKON 945 PM MST SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... * TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND BECOME STRONG AND GUSTY THROUGH EARLY MONDAY EVENING. * WINDS...WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE CHINLE VALLEY OF NORTHEAST ARIZONA. BLOWING DUST IS ALSO POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE AND GLEN CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
754 WWUS75 KFGZ 170959 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 259 AM MST MON MAR 17 2014 AZZ004>007-009>015-039-040-171800- /O.EXT.KFGZ.WI.Y.0005.140317T1800Z-140318T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...DILKON 259 AM MST MON MAR 17 2014 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND BECOME STRONG AND GUSTY THROUGH MONDAY EVENING. * WINDS...WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE CHINLE VALLEY OF NORTHEAST ARIZONA. BLOWING DUST IS ALSO POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE AND GLEN CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
244 WWUS75 KFGZ 171748 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1048 AM MST MON MAR 17 2014 AZZ004>007-009>015-039-040-180200- /O.CON.KFGZ.WI.Y.0005.140317T1800Z-140318T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...DILKON 1048 AM MST MON MAR 17 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND BECOME STRONG AND GUSTY THROUGH MONDAY EVENING. * WINDS...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE CHINLE VALLEY OF NORTHEAST ARIZONA. BLOWING DUST IS ALSO POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE AND GLEN CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
765 WWUS75 KFGZ 171917 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1217 PM MST MON MAR 17 2014 AZZ016-017-180400- /O.EXA.KFGZ.WI.Y.0005.000000T0000Z-140318T0400Z/ EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITY OF...SHOW LOW 1217 PM MST MON MAR 17 2014 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. * TIMING...WINDS WILL INCREASE TODAY AND BECOME STRONG AND GUSTY THROUGH THE EARLY EVENING HOURS. * WINDS...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>007-009>015-039-040-180400- /O.CON.KFGZ.WI.Y.0005.000000T0000Z-140318T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...DILKON 1217 PM MST MON MAR 17 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE TODAY AND BECOME STRONG AND GUSTY THROUGH THE EARLY EVENING HOURS. * WINDS...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE EXPECTED TO DEVELOP IN THE CHINLE VALLEY OF NORTHEAST ARIZONA. BLOWING DUST IS ALSO POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY AND MARBLE AND GLEN CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
428 WWUS75 KFGZ 180256 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 756 PM MST MON MAR 17 2014 AZZ004>007-009>017-039-040-180400- /O.CAN.KFGZ.WI.Y.0005.000000T0000Z-140318T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 756 PM MST MON MAR 17 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DECREASED BELOW ADVISORY THRESHOLDS AND THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...WINDS WILL REMAIN BREEZY WITH GUSTS UP TO 30 MPH POSSIBLE TONIGHT AS A DRY COLD FRONT MOVES THROUGH THE REGION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 16, 9:13 AM MST, 4 hours 46 minutes earlier.
Area forecast discussion, Mar 16, 9:13 AM MST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 913 AM MST SUN MAR 16 2014 .SYNOPSIS...EXPECT LOCALLY GUSTY NORTH TO NORTHEAST WINDS TODAY... ESPECIALLY FROM FLAGSTAFF ALONG AND SOUTH OF THE MOGOLLON RIM. WIND SPEEDS WILL BE MUCH LESS THAN SATURDAY. ANOTHER DRY COLD FRONT WILL BRING WINDY CONDITIONS TO THE REGION MONDAY... FOLLOWED BY COOLER TEMPERATURES THROUGH MID-WEEK. && .DISCUSSION...BREEZY NORTHEAST WINDS WILL CONTINUE THIS MORNING FOR FAVORED LOCATIONS ALONG AND SOUTH OF THE MOGOLLON RIM. AS HIGH PRESSURE BUILDS IN FROM THE WEST THIS AFTERNOON...WINDS SPEEDS WILL DECREASE. WARMER AIR ASSOCIATED WITH THE RIDGE WILL RESULT IN TEMPERATURES A FEW DEGREES WARMER THAN YESTERDAY. && .PREVIOUS DISCUSSION(325 AM MST)...THE NEXT WEATHER SYSTEM AND COLD FRONT IS TRENDING DEEPER AS IT CROSSES THROUGH THE NORTHERN AND CENTRAL ROCKIES. FOR NORTHERN AZ ON MONDAY LOOK FOR DRY CONDITIONS...HOWEVER WINDS MONDAY AFTERNOON ARE FORECAST TO BECOME STRONG AGAIN...20-30 MPH WITH GUSTS FROM 35 TO 50 MPH. CRITICAL FIRE WEATHER CONDITIONS MAY BE A THREAT AS DEPENDING UPON FUEL DRYNESS. THE RH AND WINDS LOOK TO BE STRONG ENOUGH TO BE CONSIDERING THE POSSIBILITIES OF A FIRE WEATHER PRODUCT...WE WILL CONTINUE TO MONITOR THIS AND GET BETTER INTEL ON THE DRYNESS OF FUELS IN THE FORESTS. TUESDAY-WEDNESDAY HIGH TEMPS COOL OFF BY 5-10 DEGREES. FRIDAY INTO SATURDAY...A FLAT UPPER LEVEL RIDGE OF HIGH PRESSURE IS FORECAST TO BRING A DRY WESTERLY FLOW AND MILD TEMPERATURES. LATE IN THE WEEKEND NEXT WEEK ANOTHER POSSIBLE TROUGH WILL BRING A SLIGHT COOL DOWN...INCREASE IN SOUTHWEST WINDS...WITH THE LIKELIHOOD OF DRY CONDITIONS CONTINUING. && .AVIATION....FOR THE 18Z PACKAGE...VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HRS. GUSTY N-NE WINDS WILL PERSIST THROUGH EARLY AFTN ALONG AND SOUTH OF THE MOGOLLON RIM WITH GUSTS TO 20-30 KTS. WINDS WILL DIMINISH BY LATE AFTN AND OVERNIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........MCS/TC AVIATION.......JJ FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Mar 16, 3:42 AM MST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 342 AM MST SUN MAR 16 2014 AZZ004>018-037>040-170600- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 342 AM MST SUN MAR 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT GUSTY NORTH WINDS HAVE DECREASED TO 10 TO 20 MPH WITH GUSTS FROM 25 TO 35 MPH ACROSS AN AREA FROM THE MOGOLLON RIM SOUTH THIS MORNING. A FEW LOCATIONS NORTH OF PAYSON AND ALONG THE EASTERN MOGOLLON RIM WILL STILL SEE LOCALIZED TERRAIN ENHANCED WIND GUSTS FROM 35 TO 45 MPH THROUGH THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER WEATHER SYSTEM AND DRY COLD FRONT WILL BRING WINDY CONDITIONS TO THE REGION AGAIN ON MONDAY. FORECAST SOUTHWEST TO WEST WINDS FROM 15 TO 25 MPH WITH GUSTS FROM 30 TO AROUND 45 MPH ARE POSSIBLE MONDAY AFTERNOON. BLOWING DUST MAY CAUSE TRAVEL PROBLEM AS WELL. WE ARE TAKING A LOOK AT THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS BEING MET AS WELL FOR MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 2:03 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.